# SDR IPXA2018100534720

- Difficulty date: October 5, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N146UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0829
- Aircraft time: 17,269 hours, 11,238 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER LAV LIGHT INOP. RELAMPED GROUND CHECKED GOOD REF MM 33-51-21.
